×

zbMATH — the first resource for mathematics

Iterations of linear bounded operators in non self-adjoint eigenvalue problems and Kellogg’s iteration process. (English) Zbl 0192.23701

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] И. С. Березин Н. П. Жидков: Методы вычислений II. Москва 1959. · Zbl 0229.54002 · eudml:35405
[2] И. А. Биргер: Некоторые математические методы решения инженерных задач. Москва 1956. · Zbl 0995.90522 · doi:10.1287/mnsc.3.1.45
[3] L. Collatz: Numerische Behandlung von Differentialgleichungen. Berlin - Göttingen - Heidelberg 1951. · Zbl 0054.05101 · doi:10.1002/zamm.19510310803
[4] R. A. Frazer W. J. Duncan A. R. Collar: Elementary Matrices and Some Applications to Dynamics and Differential Equations. Cambridge 1947. · JFM 64.0949.01
[5] I. M. Gelfand: Lineární algebra. Praha 1953.
[6] Д. Ф. Харазов: О некоторых свойствах линейных операторов обеспечивающих справедливость теории Гильберта-Шмидта. Усп. мат. наук XII (1957), 4, 201 - 207. · Zbl 0995.90594 · doi:10.1287/mnsc.3.4.403
[7] J. Kolomý: On Convergence of the Iterative Methods. Comment. Math. Univer. Carol. I. 3 1960, 18-24. · Zbl 0097.33001 · eudml:16012
[8] F. Riesz B. Nagy: Leçons d’analyse fonctionelle. Budapest 1953. · Zbl 0051.08403
[9] A. E. Taylor: Spectral Theory of Closed Distributive Operators. Acta Math. 84 (1951), 189-223. · Zbl 0042.12103 · doi:10.1007/BF02414854
[10] В. С. Владимиров: Об одном интегро-дифференциальном уравнении. Изв. Акад. Наук СССР, сер. матем. 21 (1957) 3-52. · Zbl 0995.90594 · doi:10.1287/mnsc.3.4.403
[11] В. С. Владимиров: Численное решение кинетического уравнения для сферы. Вычислительная математика 3 (1958), 3 - 33. · Zbl 0995.62501 · doi:10.1287/mnsc.5.1.72
[12] Б. 3. Вулих: Введение в функциональный анализ. Москва 1959.
[13] R. Wavre: L’iteration directe des operateurs hermitiens et deux theorémes qui en dependent. Comm. Math. Helv. 15 (1943), 299-317. · Zbl 0028.16502 · doi:10.1007/BF02565647 · eudml:138813
[14] R. Wavre: L’iteration directe des operateurs hermitiens. Comm. Math. Helv. 16 (1944), 65-72. · Zbl 0028.23402 · doi:10.1007/BF02568565
[15] H. Wielandt: Das Iterationsverfahren bei nicht selbstadjungierten linearen Eigenwertaufgaben. Math. Zeitschrift 50 (1944), 93 -143. · Zbl 0061.26105 · doi:10.1007/BF01312438 · eudml:169055
[16] A. C. Zaanen: Über vollstetige symmetrisch und symmetrisierbare Operatoren. Nieuw Archief voor Wiskunde, (2) 22 (1948), 57-80. · Zbl 0028.41102
[17] A. C Zaanen: On Linear Functional Equations. Nieuw Archief voor Wiskunde, (2) 22 (1948), 269-282. · Zbl 0030.03402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.